# SDR SWAA2022041988385

- Difficulty date: March 26, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 58,738 hours, 31,443 cycles
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EXTERNAL SKIN LOCATED ON GROUND SERVICE DOOR 114AR AT LOWER FUSELAGE 2022-122587 / [01] TOOL USED PN NORTEC 500D SN N500X1693P030456 DUE DATE 26-JAN-23;[02] TOOL USED CALIPER P/N 500-197-30 S/N A 21144622 CAL DUE DATE 01 FEB 23.;[03] TOOL USED EDDY CURRENT FLAW DETECTOR PN: NORTEC 600D; SN: 2000053402 CAL DUE DATE: 23-APR-22;[04] REPAIRED EXTERNAL SKIN LOCATED ON GROUND SERVICE DOOR 114AR AT LOWER FUSELAGE IAW B737-700 SRM 53-10-15-2R-5 REPAIR 5. MATERIAL USED ALUMINUM SHEET 2024T3 0.040 INCHES P.O: 2021 164861; ALUMINUM SHEET 2024T3 0.071 INCHES P.O: 2021 108233; ALUMINUM SHEET 2024T3 0.063 INCHES P.O: 2021 225462. THIS REPAIR IS CLASSIFIED CATEGORY B. FURTHER ACTION OR INSPECTION REQUIRED. SEE INDIVIDUAL SIGN OFF BELOW.;[05] CERTIFIED WORK PERFORMED RII  SEE INDIVIDUAL SIGNOFFS BELOW
